Use Of Blood-thinning Drugs And Antibiotics Together?

how do drug interactions between the use of warfarin and metrodinazole together?

1 Answer:

Hello Farhan,

Thank you for consulting HealthReplies.com

Previously, allow me to give a little explanation about these two drugs, namely warfarin and metronidazole.

Warfarin is a drug that must be taken by prescription. The indications for administration of warfarin are to treat blockages in blood vessels, for example in cases of deep vein thrombosis. Warfarin is also prescribed in atrial fibrillation to prevent strokes. However, it should be noted, that the diagnosis of cases involving blockages in blood vessels requires careful investigation from doctors (especially heart and blood vessel specialists) either through communication (history taking) directly to patients, as well as through physical examination and supporting examinations (for example radiological examination). Warfarin should not be consumed carelessly, or in other words it is a contra indication for pregnant women, sufferers of liver disorders (liver disease), kidney disorders and patients with mental disorders. Warfarin side effects include bleeding, heartburn, anemia and even inflammation of the liver. Therefore, the use of this drug must be known to the doctor and can not be consumed freely.

While metronidazole belongs to the antibiotic group, which functions to treat infectious diseases caused by certain groups of bacteria (such as anerobic bacteria) and parazites. It should be noted that not all germs can be eradicated by metronidazole. In addition, in accordance with existing regulations, each antibiotic should only be consumed after obtaining a prescription from a doctor. Because the use of antibiotics that are wrongly targeted, can have a detrimental effect on the individual concerned and the surrounding community, both short and long term. One problem that can arise due to inappropriate use of antibiotics is an increase in antibiotic resistance, making it difficult to handle cases of infection caused by a group of germs that have been resistant to antibiotics.

Furthermore, regarding drug interactions between warfarin and metronidazole. The use of metronidazole together with warfarin can increase the concentration of warfarin in the blood, with the result that an increased effect of warfarin on the body, especially bleeding. This is because metronidaziole can inhibit warfarin metabolism, by inhibiting the action of an enzyme in the liver (liver) called CYP450 2C9. The CYP450 2C9 normally plays a role in metabolizing warfarin, so the levels decrease in the body.

Given the side effects and contraindications, it would be nice for the public to always be careful of the use of these drugs and should only consume them through a doctor's prescription. In addition, if you find symptoms of increased warfarin side effects, immediately notify the doctor who treats you or your family.

Thank you, hopefully this explanation can be useful

: by

Related Question

The Cause Is Often Canker Sores And Sometimes To Bleed?

The Cause Is Often Canker Sores And Sometimes To Bleed?

(12 months ago)

Night ?? r nI am a woman aged 28 years, especially since the canker sores have graduated from junior high school. I have started frequent canker sores …. the distance of the ...

(1 year ago)

...

Itching Itching After Lymph Node Chemotherapy?

Itching Itching After Lymph Node Chemotherapy?

(1 year ago)

Good afternoon … My mother was 57 years old, affected by lymph node cancer, as time went by she was advised to do chemotherapy and it went well until the last chemotherapy (t...

Leave a Reply

Your email address will not be published. Required fields are marked *